# SDR USAA2014121800006

- Difficulty date: December 16, 2014
- Submitted: December 18, 2014
- Operation: Air carrier
- Aircraft: N541UW
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 19,438 hours, 6,679 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Sensor
- Part number: E21336000
- Part serial: 17099
- Condition: Faulty
- Location: Nlg
- Part time: 19,438 hours, 6,679 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED A ECAM NOSE WHEEL STEERING FAULT.  DECLARED AN EMER PRIOR TO LANDING.  ACFT WAS TOWED TO THE GATE.  REPLACED NLG STEERING FEEDBACK SENSOR 4GC IAW AMM 32-51-19-400-001-A01.
